# SDR A6WA200640256

- Difficulty date: June 20, 2006
- Submitted: July 6, 2006
- Operation: Air carrier
- Aircraft: N422AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7341
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LEFT LOWER WING PLANK HAS CORROSION AT THE FUEL TANK ACCESS CUTOUT FOR PANEL 550AB HOLE NR 9 WS 163 APPROX .005 INCH DEEP BY .25 INCH LONG IN THE CRITICAL AREA ON THE FORWARD HOLE EDGE AND APPROX .005 INCH BY 1 INCH THE CRITICAL AREA ON THE AFT HOLE EDGE.  MAINTENANCE REPAIRED FUEL TANK ACCESS HOLE CUTOUT WING PLANK IAW BOMBARDIER REO 601R-57-21-030 REV D.  (M)
